# SDR UIEA201805250948

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,868 hours, 14,706 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Circuit Card
- Part number: 285T111515
- Part serial: D01066
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY RT ENGINE PRV ADVISORY MESSAGE DISPLAYED AFTER TAKEOFF.  REPLACED THE BLEED AIR CONTROL CARD IAW AMM 36-11-16.
